Top answers from doctors based on your search:
Disclaimer

cla and insomnia

A member asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Difficulty falling: Asleep is often associated w/anxiety while waking up early and not returning to sleep is associated w/depression. Periodic waking is associated w/ove ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 49-year-old member asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
Many causes: Poor sleep hygiene/rituals- watching tv/ doing internet stuff and other mental activities prior to sleeping, worrying & drinkingcaffeinated drink, med ... Read More
3
3 thanks
A 38-year-old male asked:
Dr. Lori Lange
Specializes in Family Medicine
Lack of sleep: Sleep can be interrupted due to stress, illness, noise, nasal breathing problems, viruses, side effects of medications to name a few. Sleep labs have ... Read More
A 49-year-old member asked:
Dr. Shamshad Haroon
25 years experience Psychiatry
Sleep hygiene : Learn about sleep center seritonin about rem and nonrem relaxation not worrying about sleep caffeine benzodiazepine sleep is a symptom not a disease t ... Read More
1
1 comment
12
12 thanks
A 32-year-old male asked:
Dr. Bert Liang
Specializes in Neurology
Not an issue: Less than one in ten patients has an issue with parasomnias or insomnia with use of propranolol.
1
1 thank
A 30-year-old female asked:
Dr. Sandra Pinkham
52 years experience Holistic Medicine
Re-evaluate: There is no problem with taking biotin and a multi-vitamin. Be sure it has methyl folate (folic acid) 500 mcg and methyl cobalamine 500 mcg. Check 25 ... Read More
A 34-year-old male asked:
Dr. Amanda Itzkoff
17 years experience Psychiatry
Elavil? Remeron (mirtazapine)?: Elavil (amitriptyline) and tofranil (imipramine) are both sedating antidepressants. These can also contribute to weight gain, however. It is essentia ... Read More
A 34-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Wt. gain: Possible on Tricyclic antidepressants. Might want to discuss with your doctor other options such as Oleptra (a form of trazodone) or Pristiq (desvenl ... Read More
1
1 thank
A 54-year-old male asked:
Dr. Mara Fiorentino
35 years experience Psychiatry
Risperdal: This is an antipsychotic mood stabilizer medication. It is used for resistant depression, schizophrenia, schizoaffective disorder, or bipolar disorder ... Read More
A 62-year-old male asked:
Dr. Enrique Madrigal-segura
53 years experience Psychiatry
Need further info: Sorry you are struggling so much with very uncomfortable symptoms. It appears that in your case, one needs a thorough history of current presentation ... Read More
1
1 thank
A 74-year-old female asked:
Dr. Patricia Foster
43 years experience Psychiatry
See ans: If Armidex is causing insomnia, you might first try changing the time you take it. If you take it in the morning, try bedtime dose. Trazodone combine ... Read More
A 35-year-old male asked:
Dr. Linda Schwartz
15 years experience Pharmacology
Paxil (paroxetine) and insomnia: Paroxetine can cause insomnia. Please consult with your doctor re your insomnia or sleep disturbances. Some tips. Maintain same sleep time pattern. Av ... Read More
1
1 thank
A 54-year-old male asked:
Dr. Andrea Brand
Specializes in Family Medicine
Maybe: Welbutrin is sometimes rprescribed to counter adverse sexual side effects of some antidepressants such as Zoloft (sertraline). I can not predict if it ... Read More
2
2 thanks
A 37-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Depression/anxiety: Please try the new medicine your doctor prescribed but you should also see a Psychologist for help.
1
1 thank
A 40-year-old female asked:
Dr. Vicken Poochikian
41 years experience Internal Medicine
Don't play Doctor: I recommend you discuss and get evaluated by the doctor who prescribed to you Remeron and xanax (alprazolam). Don't play with your dosages or taper yo ... Read More
A 68-year-old male asked:
Dr. Marsha Davis
27 years experience Internal Medicine
No: Those supplements are not known to make your blood pressure go up.
1
1 comment
A 33-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Trazadone: might be worth a try.... MUST check this out with your Prescribing Health Care Professional...this is simply a suggestion (the drug is available as G ... Read More
1
1 comment
1
1 thank
A 50-year-old male asked:
Dr. David Carlson
42 years experience Psychiatry
Sure: Go old school- doxepin is even sold under brand name Silenor at ultra-low doses as sleep aid. For depression of course dosing would be higher.
A 41-year-old male asked:
Dr. Paul Pancner
17 years experience Clinical Psychology
Hmmmm: SNRI antidepressants are effective for depression and sometimes beneficial with reducing chronic pain. However, prescribing two SNRI antidepressants i ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Side effects: Slight tremor may happen at therapeutic lithium levels. Sometimes one can feel lethargic with lithium, and that could affect memory. Please talk with ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Tapering: Tapering the withdrawal appears to be the best method to avoid these effects. However, if they still persist, you may need to continue an antidepress ... Read More
A 58-year-old female asked:
Dr. Saleem Saiyad
23 years experience Cardiology
Yes: no clear evidence but I dont see an issue
A 67-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
I am not: trying to discount the beneficial effects of many herbal remedies however , my opinion only, you are taking far too many of these preparations and see ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Neil Liebowitz
38 years experience Psychiatry
Consider TCA: Remeron (mirtazapine) is a great med for GI upset but does make people hungry. A tricyclic antidepressant as nortriptyline might be a substitute.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month